It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been on lexapro 10 mg for about a month exactly now, and haven't necessarily had a number of side effects, but there is something that is really bothering me. The medicine is causing me extreme apathy, I don't really feel anything. I don't sing in the car like I used to, I don't have the energy I used to when I go out, and I just don't give a damn about anything, to the point where it's bothering me. My doc wants me to try one more month at 20 mg this time, and I'm wondering if I should do this or not. Any insight on this? Does the apathy ever go away
Hi,
I don't know if you are takeing the Lex for depression or anxiety. Yeah I think it gets better after a few weeks. But I was also on a different anti depressent also when I started it out. I did start out with 10mg and then bummed it up to 20 in a few months and I was fine I have been on it for four years now and I think am amune to it but what do I dont know I am not a pdoc. Have to go see him tomorrow so we will see. Try going up in the mg you never know you might need more. Hope this hellps
Peace
Mushroomie
I'm taking it for anxiety, but what's funny is it's making me somewhat depressed and I've never been depressed. I think I might try 2 weeks on 20 mg and make my decision from there, thanks for the info.
I'm taking 30 mgs/day for anxiety/stress. It has been wonderful for me...I started at 10 for 1 month then went to 20 mg for a month and have been on 30 mg a month since Nov or Dec. My blood pressure is now stabilized (it was running 170s/90-100---just due to stress). I have gained 12 lbs in 2 months though and I don't like that at all. I have also quit smoking using Chantix, so not sure if the weight gain is a combo of not smoking and the Lexapro. My only concern with this drug is that I missed 3 doses in a row (I was traveling and left my meds at home) and by the 3rd night, I was freaking out...all kinds of weird symptoms...brain zaps that ran all the way thru my body, very dizzy, throwing up...it was awful. As soon as I was able to take it again, I felt fine in about 5 hrs. So, I don't like the thought that something can cause such awful withdrawls...it must really be screwing with my brain! I have an appt w/my doc tomorrow and am going to see about lowering the dose (I'm thinking cause I'm at such a high dose, that's why I experienced all that). She thought it strange that I would experience anything like that, but from reading on this board, I see that a lot of people experience wds from SSRIs.





All times are GMT -7. The time now is 09:39 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!